TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
paperskye Offline
loving love
Welcome me, I'm new!
*
 
paperskye's Avatar
 
Name: Blair
Age: 29
Gender: Female
Location: Iowa

Posts: 13
Join Date: January 9th 2009

No Doz overdose? - January 26th 2009, 10:32 PM

How many No Doz pills can you take before you overdose? Its about 200 mg of caffeine per pill.
   
  (#2 (permalink)) Old
Hyper Sonic Offline
Banned
I can't get enough
*********
 
Hyper Sonic's Avatar
 
Gender: Male
Location: England

Posts: 2,374
Blog Entries: 23
Join Date: January 5th 2009

Re: No Doz overdose? - January 26th 2009, 10:49 PM

An overdose is anything above the manufacturer's instructions.

I'm not sure if we're allowed to tell you but I researched it fairly easily
   
  (#3 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: No Doz overdose? - January 26th 2009, 10:53 PM

Refer to:
https://members.kaiserpermanente.org...Tab&index=true

I'm also moving this to Drugs and Alcohol, as I consider caffeine, and the context of this question to be appropriate for that forum, Mods feel free to move it back.


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
  (#4 (permalink)) Old
paperskye Offline
loving love
Welcome me, I'm new!
*
 
paperskye's Avatar
 
Name: Blair
Age: 29
Gender: Female
Location: Iowa

Posts: 13
Join Date: January 9th 2009

Re: No Doz overdose? - January 26th 2009, 10:59 PM

Well I was in a bit of a hurry since my boyfriend happened to just take 800 mg at once.
   
  (#5 (permalink)) Old
Hyper Sonic Offline
Banned
I can't get enough
*********
 
Hyper Sonic's Avatar
 
Gender: Male
Location: England

Posts: 2,374
Blog Entries: 23
Join Date: January 5th 2009

Re: No Doz overdose? - January 26th 2009, 11:01 PM

Okie, just checking
800mg should be ok although he might get the shakes - depends if he's caffeine intolerance

The LD50 (number at which half the people in a sample would die) is 150-200 mg/kg (milligrams per kilogram) (source: http://en.wikipedia.org/wiki/Caffein...e_intoxication ).

The amount will be your mass in kg (which cannot be mentioned here) * 150mg

So unless he is less than 6kg he'll live
   
  (#6 (permalink)) Old
paperskye Offline
loving love
Welcome me, I'm new!
*
 
paperskye's Avatar
 
Name: Blair
Age: 29
Gender: Female
Location: Iowa

Posts: 13
Join Date: January 9th 2009

Re: No Doz overdose? - January 26th 2009, 11:26 PM

Thanks! He was vomiting pretty bad for a while so I was worried. <3
   
  (#7 (permalink)) Old
Hyper Sonic Offline
Banned
I can't get enough
*********
 
Hyper Sonic's Avatar
 
Gender: Male
Location: England

Posts: 2,374
Blog Entries: 23
Join Date: January 5th 2009

Re: No Doz overdose? - January 26th 2009, 11:27 PM

It'd still be sensible for him to see someone. Check the back of the packet it usually says what to do if someone ODs
   
  (#8 (permalink)) Old
mia705 Offline
Member
Not a n00b
**
 
mia705's Avatar
 
Name: Ali
Age: 31
Gender: Female

Posts: 54
Blog Entries: 4
Join Date: January 5th 2009

Re: No Doz overdose? - January 26th 2009, 11:31 PM

I know someone who took entirely too many No Doz in one sitting, he too vomited a whole lot, they made he really sick, but he is still here today. So, I would say once your boyfriend gets it all out of his system he should be alright. Once he can stomach it, make sure he gets plenty of fluids, and if things get worse at all, definitely go see the doctor. Good luck...and hopefully he never takes that many again!
   
Closed Thread

Bookmarks

Tags
doz, overdose

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.